Alert archive / California / Gale Watches in 2013

Gale Watch 8, NWS Eureka, CA

May 1, 2013

NWS Eureka, CA issued this gale watch at May 1, 2013, 2:27 PM PDT. It took effect at May 3, 2013, 11:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 1, 2013, 2:27 PM PDT (21:27 UTC)
In effect from
May 3, 2013, 11:00 AM PDT
Expired
May 2, 2013, 2:57 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WHUS76 KEKA 012127
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 PM PDT WED MAY 1 2013

PZZ475-020530-
/O.CAN.KEKA.GL.W.0013.000000T0000Z-130501T2200Z/
/O.EXB.KEKA.SC.Y.0038.000000T0000Z-130505T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 PM PDT WED MAY 1 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...N 20 KT TONIGHT...RISING TO 25 KT FRI AND SAT.

* SEAS...N 10 FT AT 11 SECONDS TONIGHT. STEEP SHORT PERIOD SEAS
  CONTINUING THROUGH SAT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-020530-
/O.CAN.KEKA.SE.W.0011.000000T0000Z-130501T2200Z/
/O.EXT.KEKA.SC.Y.0038.000000T0000Z-130502T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
227 PM PDT WED MAY 1 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 3 AM PDT THURSDAY. 

* WINDS...N 20 KT TONIGHT.

* WAVES...N 9 FT AT 10 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-020530-
/O.EXT.KEKA.GL.W.0013.000000T0000Z-130502T1000Z/
/O.NEW.KEKA.GL.A.0008.130503T1800Z-130504T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
227 PM PDT WED MAY 1 2013

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT.
THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. 

* WINDS...N 35 KT TONIGHT...EASING ON THU...THEN UP TO 35 KT FRI. 

* SEAS...N 12 FT AT 9 SECONDS TONIGHT. STEEP SHORT PERIOD SEAS
  CONTINUING THROUGH SAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-020530-
/O.EXT.KEKA.SC.Y.0038.000000T0000Z-130502T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
227 PM PDT WED MAY 1 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* SEAS...N 8 FT AT 9 SECONDS THIS EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
231 
WHUS76 KEKA 020341
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
841 PM PDT WED MAY 1 2013

PZZ470-021145-
/O.CON.KEKA.GL.W.0013.000000T0000Z-130502T1000Z/
/O.CON.KEKA.GL.A.0008.130503T1800Z-130504T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
841 PM PDT WED MAY 1 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. A GALE
WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT. 

* WINDS...N 35 KT TONIGHT...EASING ON THU...THEN UP TO 35 KT FRI.

* SEAS...N 12 FT AT 9 SECONDS TONIGHT. STEEP SHORT PERIOD SEAS 
  CONTINUING THROUGH SAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-021000-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-130502T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
841 PM PDT WED MAY 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS...N 20 KT TONIGHT.

* WAVES...N 9 FT AT 10 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-020600-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-130502T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
841 PM PDT WED MAY 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* SEAS...N 8 FT AT 9 SECONDS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-021145-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-130505T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
841 PM PDT WED MAY 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY. 

* WINDS...N 20 KT TONIGHT...RISING TO 25 KT FRI AND SAT.

* SEAS...N 10 FT AT 11 SECONDS TONIGHT. STEEP SHORT PERIOD SEAS 
  CONTINUING THROUGH SAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
899 
WHUS76 KEKA 020546
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1046 PM PDT WED MAY 1 2013

PZZ470-021400-
/O.CON.KEKA.GL.W.0013.000000T0000Z-130502T1000Z/
/O.CON.KEKA.GL.A.0008.130503T1800Z-130504T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1046 PM PDT WED MAY 1 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. A GALE
WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT. 

* WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT TONIGHT...EASING ON
  THU...THEN UP TO 35 KT FRI.

* SEAS...N 12 FT AT 9 SECONDS TONIGHT. STEEP SHORT PERIOD SEAS 
  CONTINUING THROUGH SAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-021000-
/O.EXT.KEKA.SC.Y.0038.000000T0000Z-130502T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1046 PM PDT WED MAY 1 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
THURSDAY. 

* SEAS...N 8 FT AT 9 SECONDS THROUGH EARLY THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-021000-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-130502T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1046 PM PDT WED MAY 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS...N 15 TO 20 KT EASING OVERNIGHT.

* WAVES...N 9 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-021400-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-130505T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1046 PM PDT WED MAY 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY. 

* WINDS...N 20 KT TONIGHT...RISING TO 25 KT FRI AND SAT.

* SEAS...N 10 FT AT 11 SECONDS TONIGHT. STEEP SHORT PERIOD SEAS 
  CONTINUING THROUGH SAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
910 
WHUS76 KEKA 020942
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 AM PDT THU MAY 2 2013

PZZ470-021800-
/O.CAN.KEKA.GL.W.0013.000000T0000Z-130502T1000Z/
/O.NEW.KEKA.SC.Y.0039.130502T0942Z-130503T1800Z/
/O.CON.KEKA.GL.A.0008.130503T1800Z-130504T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
242 AM PDT THU MAY 2 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

* WINDS...N 15 TO 25 KT...THEN UP TO 35 KT FRIDAY.

* SEAS...N 10 FT AT 9 SECONDS. STEEP SHORT PERIOD SEAS CONTINUING
  THROUGH SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-021045-
/O.CAN.KEKA.SC.Y.0038.000000T0000Z-130502T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
242 AM PDT THU MAY 2 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

PZZ475-021800-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-130505T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 AM PDT THU MAY 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY...

* WINDS...N 10 TO 20 KT...RISING TO 25 KT FRIDAY AND SATURDAY.

* SEAS...N 9 FT AT 9 SECONDS. STEEP SHORT PERIOD SEAS CONTINUING
  THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
993 
WHUS76 KEKA 021609
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
909 AM PDT THU MAY 2 2013

PZZ470-030015-
/O.CON.KEKA.SC.Y.0039.000000T0000Z-130503T1800Z/
/O.CON.KEKA.GL.A.0008.130503T1800Z-130504T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
909 AM PDT THU MAY 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY.
A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT. 

* WINDS...N 15 TO 25 KT...THEN UP TO 35 KT FRIDAY.

* SEAS...N 10 FT AT 9 SECONDS. STEEP SHORT PERIOD SEAS 
  CONTINUING THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-030015-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-130505T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
909 AM PDT THU MAY 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY. 

* WINDS...N 10 TO 20 KT...RISING TO 25 KT FRIDAY AND SATURDAY.

* SEAS...N 9 FT AT 9 SECONDS. STEEP SHORT PERIOD SEAS CONTINUING 
  THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
618 
WHUS76 KEKA 022157
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 PM PDT THU MAY 2 2013

PZZ475-030600-
/O.CAN.KEKA.SC.Y.0038.000000T0000Z-130505T0600Z/
/O.EXB.KEKA.SC.Y.0039.130503T1800Z-130505T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
257 PM PDT THU MAY 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT
SATURDAY. 

* WINDS...N 10 TO 20 KT...RISING TO 15 TO 25 KT FRIDAY AND
  SATURDAY.

* SEAS...N SEAS BUILDING TO 8 TO 10 FT AT 9 SECONDS BY FRIDAY
  NIGHT THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-030600-
/O.CON.KEKA.SC.Y.0039.000000T0000Z-130503T1800Z/
/O.UPG.KEKA.GL.A.0008.130503T1800Z-130504T1200Z/
/O.NEW.KEKA.GL.W.0014.130503T1800Z-130504T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
257 PM PDT THU MAY 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...
...GALE WARNING IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

* WINDS...N 15 TO 25 KT INCREASING TO 25 TO 35 KT WITH GUSTS TO 40
  KT FRIDAY AFTERNOON THROUGH FRIDAY NIGHT.

* SEAS...N 6 TO 8 FT AT 9 SECONDS BUILDING TO 10 TO 12 FT AT 10
  SECONDS FRIDAY AFTERNOON THROUGH EARLY SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-030600-
/O.EXB.KEKA.SC.Y.0039.130503T1800Z-130504T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
257 PM PDT THU MAY 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT
SATURDAY. 

* WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT.

* SEAS...N 7 TO 10 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at May 1, 3:30 AM PDT, 10 hours 57 minutes earlier.

Area forecast discussion, May 1, 3:30 AM PDT, 10 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
330 AM PDT WED MAY 1 2013

.SYNOPSIS...A RIDGE OF HIGH PRESSURE EXTENDING ACROSS THE REGION
WILL MAINTAIN DRY CONDITIONS AND MOSTLY CLEAR SKIES THIS WEEK.
TEMPERATURES WILL INCREASE...REACHING THE UPPER 80S TO LOWER 90S
ACROSS INLAND AREAS THROUGH THE END OF THE WORK WEEK. OFFSHORE
FLOW WILL BRING WARMER TEMPERATURES TO THE COAST THROUGH SATURDAY.

&&

.SHORT TERM...AS A THERMAL SURFACE TROF SHIFTS CLOSER TO THE PAC
COAST...AND EVENTUALLY OFFSHORE...AND E PAC UPPER RIDGE SHIFTS
E...MAX TEMPERATURES WILL CLIMB ACROSS THE AREA OVER THE NEXT FEW
DAYS. READINGS WILL REACH THE LOWER 90S OVER INTERIOR VALLEY
LOCATIONS... AND EVEN THE LOWER 70S AROUND PORTIONS OF THE REDWOOD
COAST WITH SOME DOWNSLOPING WINDS.

.LONG TERM...THE WARMEST TEMPERATURES OF THE WEEK FOR COASTAL
AREAS ARE EXPECTED ON SAT AS A SFC LOW DEVELOPS SW OF THE AREA AND
LOW LEVEL OFFSHORE WINDS STRENGTHEN. DEVELOPMENT OF THIS LOW IS IN
RESPONSE TO AN UPPER TROF WHICH WILL DIG FROM THE N PLAINS ACROSS
THE AREA. MODELS BRING AN INCREASE IN MOISTURE FROM THE S BY THE
END OF THE WEEKEND AND INTO EARLY NEXT WEEK. THIS MOISTURE...
COUPLED WITH FALLING TEMPERATURES ALOFT...MAY GENERATE AT LEAST
ISOLATED SHOWERS AND TSTMS OVER ELEVATED TERRAIN. HAVE BUMPED UP
POPS DURING THIS TIME FRAME...BUT DUE TO UNCERTAINTY AND LIMITED
COVERAGE...HAVE KEPT AT 10 PERCENT OR LESS FOR NOW.

MODELS IN GENERAL AGREEMENT THAT TEMPERATURES WILL COOL DOWN
STARTING ON SUN OVER THE INTERIOR...A DAY EARLIER THAN PREVIOUSLY
INDICATED. HAVE ADJUSTED MAX TEMPERATURES IN THAT DIRECTION. /SEC

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE AT KCEC, KACV AND KUKI
THROUGH THURSDAY. LIGHT TO MODERATE WINDS ARE OCCURRING AT KCEC.
LIGHT WINDS TO CALM CONDITIONS ARE OCCURRING AT KACV AND KUKI. THE
WINDS WILL BECOME MODERATE AND GUSTY FROM THE NORTHWEST TO NORTH AT
KCEC AND KACV LATER THIS MORNING THROUGH THIS EVENING THEN DIMINISH
TONIGHT.  LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT KUKI
THROUGH THURSDAY.

&&

.MARINE...WINDS AND SEAS WILL REMAIN ELEVATED THIS MORNING AS THE
PRESSURE GRADIENT REMAINS TIGHT AS A HIGH PRESSURE SYSTEM OFFSHORE
INTERACTS WITH A THERMAL LOW PRESSURE SYSTEM ACROSS CALIFORNIA. GALE
WARNINGS WILL REMAIN IN EFFECT ACROSS THE OUTER WATERS THROUGH THIS
AFTERNOON. SMALL CRAFT ADVISORIES AND HAZARDOUS SEAS WARNINGS WILL
CONTINUE IN EFFECT ACROSS THE NEAR SHORE WATERS THROUGH THIS
AFTERNOON.  GUSTS AROUND 35 KTS ARE LIKELY AROUND CAPE MENDOCINO
TODAY. THE WINDS AND SEAS WILL BEGIN TO DIMINISH THIS MORNING AND
AND CONTINUE DIMINISHING INTO THURSDAY.

&&

.FIRE WEATHER...THE COMBINATION OF BREEZY CONDITIONS AND DRY AIR
WILL LEAD TO INCREASED FIRE DANGER OVER HIGHER ELEVATIONS OF THE
INTERIOR TODAY. LIMITED COVERAGE AREA AND DURATION COUPLED WITH
MARGINALLY DRY FUELS WILL CONTINUE TO PRECLUDE ANY WATCHES OR
WARNINGS...BUT HEADLINES WILL BE INCLUDED TO HIGHLIGHT THE
ELEVATED THREAT. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL
     10 PM THIS EVENING PZZ450.

     HAZARDOUS SEAS WARNING UNTIL 3 PM THIS AFTERNOON PZZ450-455.

     GALE WARNING UNTIL 3 PM THIS AFTERNOON PZZ470.

     SMALL CRAFT ADVISORY UNTIL 3 PM THIS AFTERNOON PZZ455.

     GALE WARNING UNTIL 3 PM THIS AFTERNOON PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
TWITTER.COM/NWSEUREKA
Hazardous weather outlook, May 1, 4:24 AM PDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
424 AM PDT WED MAY 1 2013

CAZ001>004-076-021130-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
424 AM PDT WED MAY 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Watches in California, 2013Every gale watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.